MAUDE Adverse Event Report: ARTHREX, INC. .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED; ORTHOPEDIC MANUAL SURG INSTR
Model Number .062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/22/2025, it was reported by a sales representative via (b)(4) that an ar-9938-11 wire cutter clamp broke.This was discovered during the case.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.A visual evaluation noted that one of the silicone inserters was broken off.Laser marks that had faded and rusted were also noted.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure is normal wear and tear due to continuous mechanical forces applied to the device, which will inevitably sustain damage over time.

Brand Name
.062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22282404
Report Number1220246-2025-02505
Device Sequence Number18361685
Product Code LXH
UDI-Device Identifier00841435109582
UDI-Public(01)00841435109582(11)220819(10)672207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number.062 WIRE CUTTER W/ SAFTY INSRT, ANGLED
Device Catalogue NumberAR-9938-11
Device Lot Number672207
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown